# SDR SWAA012214

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 25,067 hours, 22,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD WEB CRACKS AT WL 199, LBL 5 & WL 202, RBL 5.  REPAIRED FWD BULKHEAD WEB PER SRM.
